MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; SEGMENTAL STEM , CANAL-FILLING, STRAIGHT, SPLINED, PLASMA, 28MM COLLAR, 11X120MM

ONKOS SURGICAL ELEOS; SEGMENTAL STEM , CANAL-FILLING, STRAIGHT, SPLINED, PLASMA, 28MM COLLAR, 11X120MM
Model Number FS-11120-03M
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause for the stem loosening was unable to be definitively determined.The sales representative stated that the surgeon reamed the patient's femur about one half of a millimeter larger than is recommended in the surgical technique.It is possible that this led to the loosening of the implant.The manufacturing and sterilization records were reviewed and found no nonconformances or other issues that would have contributed to this complaint.
 
Event or Problem Description
A patient underwent a revision surgery on (b)(6) 2021 performed by doctor.(b)(6) due to a femoral canal-filling segmental stem loosening.The segmental stem was placed during the patient's primary eleos surgery which was also performed by (b)(6).The sales representative reported that the surgeon was having trouble placing the stem, so he reamed the patient's femur one half of a millimeter more than was recommended by the surgical technique.The sales representative, (b)(6), stated that he advised the surgeon of this, but the surgeon still reamed the femur more that was recommended.Prior to the revision surgery, the patient was found to have his femoral stem loosening and a revision surgery was performed.During the revision, the canal-filling stem as explanted and a cemented stem with he same dimensions of 11x120mm was placed.The loosening was aseptic, and no infection was found.

Brand Name
ELEOS
Common Device Name
SEGMENTAL STEM , CANAL-FILLING, STRAIGHT, SPLINED, PLASMA, 28MM COLLAR, 11X120MM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key11693838
Report Number3013450937-2021-00050
Device Sequence Number3610677
Product Code KRO
UDI-Device IdentifierB278FS1112003M0
UDI-PublicB278FS1112003M0
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/18/2024
Device Model NumberFS-11120-03M
Device Catalogue NumberFS-11120-03M
Device Lot Number81691
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2021
Initial Report FDA Received Date04/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR